# SDR CA981006009

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 12D40
- System (JASC): 6120 · Propeller Controlling System
- Part: Shaft
- Part number: 50001
- Condition: Broken
- Location: Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PROPELLER WAS RECEIVED WITH A BROKEN COUNTERWEIGHT SHAFT.  THE SHAFT BROKE BETWEEN THE THREADED SECTION AND THE GRIP (POINT OF TRANSITION).
